# SDR ARWA980904

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 11230311
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 ALT BOOST PUMP POPS C/B IN FLIGHT.  REMOVED AND REPLACED NR 4 ALT FUEL BOOST PUMP, OPS CHECKED NORMAL IAW MM 28-22-0.
